# SDR ASOA201001632

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 20,490 hours, 17,940 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND 2 RT SEAT TRACKS ARE CORRODED.  REMOVED SEAT TRACK, LOCATED DRILLED AND COUNTERSUNK NEW SEAT TRACK,   TORQUED SCREWS IAW AMM 53-01-11.
